# SDR FDEA2020072761662

- Difficulty date: July 26, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 70,713 hours, 27,049 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 111N52012
- Condition: Corroded
- Location: Bs 920-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN STA 920-1040 RBL45.5 T CHORD CORRODED REMOVED CORR ON T CHORD STA 900-1040 RBL 45.5 IAW B757 SRM 51-10-02. ORIG MAT .090   REM O FOUND OUT OF LIMITS IAW B757 SRM 53-00-51-1A FIG 101. REMOVED, FABRICATED AND   INSTALLED NEW T CHORD IAW B757 SRM 51-40-02 AND BOEING DWG 111N5201 REV  E AND   B757 SRM 53-40-51-01 FIG 101  DET 1
